# SDR SWIA200211063

- Difficulty date: July 15, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 15,378 hours, 21,964 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLING WITH SMOKE WITH APU RUNNING AND BLEEDS AND PACKS ON AUTO.  RAN BOTH PACKS WITH APU IN ALL MODES.  CHECKS NORMAL AT THIS TIME.
